# SDR ASOA05949

- Difficulty date: November 4, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE SERVICE DOOR SILL AREA WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINT REMOVED LIGHT CORROSION IN 2 PLACES OF SERVICE DOOR SILL AREA.  CLEANED, TREATED, PRIMED AND PAINTED AREAS IAW SRM.  (K)
